# SDR 2022FA0000163

- Difficulty date: March 22, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Filed by: Signature Flight Support, LLC, repair station 9PER215C
- Aircraft: N638N
- Make and model: Pilats PC1247E
- Aircraft serial: 1638
- Aircraft time: 1,602 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Part number: UNK
- Part serial: UNK
- Condition: Loose
- Location: Zone 100
- Component: Brake System
- Component part number: 9463770140
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE PILOT HAD NO BRAKES BUT THAT THE CO-PILOT HAD BRAKES. FOUND THE INPUT PRESSURE HOSES TO BE LOOSE. TIGHTENED B NUTS AND BLED BRAKE SYSTEM. SYSTEM OPERATED NORMALLY.
